# SDR 9809489914

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N964N
- Make and model: Doug DC-9-31
- Aircraft serial: 47416
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Dirty
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR EXTENSION.  FLIGHT CREW PERFORMED EMERGENCY GEAR EXTENSION PROCEDURES AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT GEAR DOOR SEQUENCE CABLE AND TELESCOPE SWIVEL BINDING.  CLEANED GUMMY SUBSTANCE FROM FITTING AND RERIGGED CABLE.  OPERATIONAL CHECK NORMAL ON GEAR SWING.
